Xiangwen Zhang

Assistant Professor

 

Department of Mathematics

University of California, Irvine

510D Rowland Hall

Irvine, CA 92697-3875

 

Phone: (949) 824-3156

Email: xiangwen@math.uci.edu

 

My research interests are geometric analysis and partial differential equations. 

Here is my CV.

  


Teaching

     Math 218C - Introduction to Manifold & Geometry 

 

Research Publications


   ·  The Anomaly flow on unimodular Lie groups (with D.H. Phong, S. Picard)

   arXiv.


   ·  The Anomaly flow and the Fu-Yau equation (with D.H. Phong, S. Picard)

   arXiv.


   ·  Anomaly flows (with D.H. Phong, S. Picard)

   arXiv.


·  Geometric flows and Strominger systems (with D.H. Phong, S. Picard)

   arXiv, Mathematische Zeitschrift, accepted (2017). 


   ·  The Fu-Yau equation with negative slope parameter (with D.H. Phong, S. Picard)

   arXiv, Inventiones Mathematicae, Vol. 209, No. 2 (2017), pp. 541-576.


·  On estimates for the Fu-Yau generalization of a Strominger system (with D.H. Phong, S. Picard)

   arXiv, J. Reine Angew. Math. (Crelle’s Journal), DOI: 10.1515/crelle-2016-0052 (2016).


·  Minkowski formulae and Alexandrov theorems in spacetimes (with M.T. Wang, Y.K. Wang)

   arXiv, Journal of Differential Geometry, Vol. 105, No. 2 (2017), pp. 249-290.


·  A second order estimate for general complex Hessian equations (with D.H. Phong, S. Picard)

   arXiv, Analysis and PDE, 9 (2016), No. 7, 1693-1709.


·  ABP estimate and Geometric inequalities (with C. Xia)

   Communications in Analysis and Geometry, accepted (2016).


·  A proof of the Alexandrov’s uniqueness theorem for convex surfaces in R^3 (with P. Guan, Z. Wang)

   arXiv, Ann. Inst. H. Poincaré Anal. Non-Linéaire, 33 (2016), 329-336.


·  Generalized Kahler-Einstein metrics and Energy functionals (with X. Zhang)

   Canadian Journal of Mathematics, 66 (2014), 1413-1435.


·  Alexandrov-Bakelman-Pucci estimate on Riemannian manifolds (with Y. Wang)

   Advance in Mathematics, 232 (2013), Issue 1, 499-512.


·  On the boundary of Kahler cone

   Proc. Amer. Math. Soc., 140 (2012), 701-705.


·  Measure estimates, Harnack inequalities and Ricci lower bound (with Y. Wang)

   arXiv: 1102.5567.


·  Regularity estimates for the complex Monge-Ampere equations on Hermitian manifolds (with X. Zhang)

   arXiv, Journal of Functional Analysis, Vol 260, Issue 7, (2011), 2004-2026.


·  The C^{2, \alpha} estimate of complex Monge-Ampere equation (with S. Dinew, X. Zhang)

   arXiv, Indiana Univ. Math. J., 60 (2011), 1713-1722.


·  A priori estimate for complex Monge Ampere equations on Hermitian manifolds

   International Mathematics Research Notices, Vol 2010, Issue 19, (2010), 3814-3836.


·  Mean curvature flow for Lagrangian submanifolds with convex potentials

   Master Thesis, McGill University, 2008.

 

 

 

Links: 

 

·      Analysis Seminar, Differential Geometry Seminar, Nonlinear PDEs

·      Mathscinet, arXiv@Math, Google Calendar, Gmail, Latex, Pengfei Guan, Columbia Math, UCI Calendar